zbMATH — the first resource for mathematics

Note on Dirichlet series. V: On the integral functions defined by Dirichlet series. (I.). (English) Zbl 0053.37502

Full Text: DOI
[1] S. MANDELBROJT, Series lacunaires, Actualites scientlifiqueset industrielles 305, Paris. (1936).
[2] J. RiTT, On certain points in the theory of Dirichlet series, Amer Jour Mat Vol. 50. (1928). · JFM 54.0363.03
[3] S IzuMI, Integral functions defined by Dirichlet’s series, Jap Jour, Math Vol. 6 (1929) · JFM 55.0203.03
[4] K. SUGIMURA, Ubertragung eini^er Satze aus der Theorie der gazen Funktione auf Dirichletsche Reihe, Math Zeit Bd 29(1929) · JFM 54.0365.01
[5] M KUNIYEDA, Uniform convergence-abscissa of general Dirichlet series, Thok Math Jour. Vol. 9(1916). · JFM 46.0495.02
[6] C TANAKA, Note on Dirichlet series. (III) On the sigularities of Dirichlet series, (III), Thoku Math. Jour Vol. 4 No. 1(1952) · Zbl 0048.05401 · doi:10.2748/tmj/1178245447
[7] G. VALIRON, Theorie generale des sries de Dirichlet, Memorial des science mathematiques, Fasc. XVII (1926). · JFM 52.0328.01
[8] T. KOJIMA, On the convergence-abscissaofgeneral Dirichlet series.Thok Math, Jour. Vol. 6(1914-15). · JFM 45.0391.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.